# SDR QXEA2011022100178

- Difficulty date: February 17, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 2,851 hours, 3,148 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Monitor
- Part number: 4100S01806
- Part serial: 0145
- Condition: Failed
- Location: De Ice System
- Part time: 3,339 hours, 3,902 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH APPROX 23,000 FT, -25 C, ICING CONDITIONS USING BOOTS GOT DEICE PRESS CAUTION LIGHT.  PRESSURE APPEARED GOOD ON GAUGE, BOOTS CYCLING. RAN ENG CHECKLIST, TURNED BOOTS TO MANUAL.  AFTER RESET CAUTION LIGHT REOCCURED.  LT BOOTS ON, DESCENDED OUT OF ICE IMMEDIATELY IAW EMG CHECKLIST. RETURNED TO THE FIELD.  LANDED UNEVENTFUL. INTERROGATED CDS, NO FAULTS FOUND. PERFORMED GVI OF L/E NO DEFECTS NOTED.  GROUND RAN ENGINES AND PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYS IAW AMM 30-11-00-720-801, CYCLED PNEUMATIC SYS IN FAST, SLOW, AND MANUAL VARIOUS TIMES FOR 25 MIN AS A PRECAUTION IAW MX CONTROL.  R & R TIMER MONITOR UNIT IAW AMM TASK 30-11-01-000-801, AND 30-11-01-400-801.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
